Aa
A
A
Close
Avatar universal
Side effects of medications.
xs5
I have been using some medicines for depression and I sometimes feel headache and physical weakness. I want its answer Why it happens?
Addiction Recovery Hawaii
Cancel
1 Answers
Page 1 of 1
535822 tn?1443980380
Could be the meds and you are having side effects, see the Doc and ask if it could be that and ask if there is something else you can take.Have you tried Therapy and talking to someone aswell?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
Avatar universal
Blank
Paxiled commented on  Herbs and Spices Low...
3 hrs ago
2020005 tn?1464196836
Blank
KTowne commented on KTowne's status
9 hrs ago
Avatar universal
Blank
Ball123 commented on photo
13 hrs ago
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
Avatar m tn
Blank
Paxiled
Arlington, VA
1551327 tn?1414146344
Blank
Bubulous
Tompkinsville, KY
1415482 tn?1459706314
Blank
Kayannaboo
Kingston, Jamaica
Depression Community Resources
Top Mood Disorders Answerers
Avatar m tn
Blank
Paxiled
Arlington, VA
1551327 tn?1414146344
Blank
Bubulous
Tompkinsville, KY
1415482 tn?1459706314
Blank
Kayannaboo
Kingston, Jamaica